# SDR GTIA020366

- Difficulty date: March 27, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FORWARD ENTRY AREA FLOOR PAN (WEB) CORRODED SEVERAL PLACES BETWEEN STATION Y 160 AND Y 200, X43 TO -X53, CORROSION WAS FOUND AFTER FLOOR SUPPORTS REMOVAL.  REMOVED FLOOR PAN (WEB) FROM STATION 160-200, LBL 43 TO RBL 41.  FABRICATED NEW SECTION FLOOR PAN (WEB).  FLOOR SUPPORT STATION 195 LBL 16 TO 43 OUT OF LIMITS.  FABRICATED NEW FLOOR SUPPORT AT STATION 195 TO LBL 16 TO 43.  FORMED NEW WEB SPLICE.  INSTALLED WEB SPLICES.  INSTALLED FLOOR SUPPORT AT STATION 195 LBL 16 TO LBL 43.  (M)
